# SDR ASAA0080108

- Difficulty date: February 10, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 5936597505
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON THE AFT CARGO COMPARTMENT FRAME ON THE TOP AND BOTTOM SURFACE OF THE FLOORBOARD SUPPORT ANGLE BETWEEN LONGERON 28R AND 28L, STATION 1155.  REMOVED CORROSION PER SRM 51-30.  (M)
